Boundaries for strong Schur spaces

S. Dutta, V. P. Fonf

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


It is known that if a Banach space X does not contain an isomorphic copy of c0, then for any boundary B and representation B =U n=1 Bn such that the sequence Bn is increasing, there exist an indexmand somer > 0 such thatBm is r-norming forX. In this note, we showthat if someBm is uniformly norming, that is, there existsr > 0 not depending on a boundary B and a representation B = ∪ Bn, then that property characterizes Strong Schur spaces.

Original languageEnglish
Pages (from-to)887-891
Number of pages5
JournalQuarterly Journal of Mathematics
Issue number3
StatePublished - 1 Jan 2014

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Boundaries for strong Schur spaces'. Together they form a unique fingerprint.

Cite this